# SDR COEA2017032718805

- Difficulty date: March 27, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 36,544 hours, 39,616 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S53572200200
- Condition: Corroded
- Location: Frame 23d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23D SHEAR TIE CORRODED BETWEEN STRINGERS 3L & 3AL. REPAIRED IAW SRAS CETS-1435/17.
